STRYKER GMBH SLIDING CORE, UHMPWE,6M (STERILE PACKAGED); PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED
Back to Search Results |
| Model Number |
400-140F |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cyst(s) (1800)
| Date of Event |
05/10/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition is unknown.
Event or Problem Description
It was reported the patient was 9 months post-op from primary star ankle replacement.The patient developed a cyst and surgeon explanted 6mm poly to access and remove cyst.Surgeon implanted new 6mm star poly.